# SDR GTIA2019100984677

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 22,784 hours, 10,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 70-71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON REAR FUSELAGE BTW FR. 70 - 71 AND STR.16L - 17L.  DIMENSIONS: L=25MM, W=25MM, D=0.70MM.  RAF-01 252899301 OPENED-THE AFFECTED AREA WAS REPAIRED AS PER EO 5351-9041 SEPT 27 2019 ATTACHED TO JOBCARD 0001002927790-0010 THE EMBOIDED REPAIR LIFE TO 6 MONTHS PER AIRBUS RDAS REF 80687896/003/2019 ATTACHED TO JOB CARD 001002927790-0010
